American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Pedro Ontaneda. The double of a hyperbolic manifold and non-positively curved exotic $PL$ structures. Trans. Amer. Math. Soc. 355 (2003) 935-965. MR 1938740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mitsuyuki Ochiai. $2$-sided embeddings of projective planes into $3$-manifolds . Trans. Amer. Math. Soc. 274 (1982) 641-650. MR 675072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Douglas R. Anderson and Wu Chung Hsiang. Extending combinatorial piecewise linear structures on stratified spaces. II . Trans. Amer. Math. Soc. 260 (1980) 223-253. MR 570787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1